# SDR DHL2007742017

- Difficulty date: December 7, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 740-848.95
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 740 TO BS 848.95 RBL 45 SEAT TRACK HAS CORROSION AT INBOARD FLANGE.  REMOVED DAMAGED SEAT TRACK IAW B-727 SRM 51-30-2, FABRICATED IAW B-727 SRM 51-30-5 AND SRM 52-10-2 FIGURE 3 AND 5.  INSTALLED EXTRUSION SEAT TRACK IAW B-727 SRM 51-30-2.
